# SDR DALA2025121209092

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 28,310 hours, 21,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1343446) CORROSION ON ON F/O'S #3 WINDOW FRAME EXTERIOR PERIPHARY. REMOVED AND REPLACED #3 FO'S WINDOW FRAME DN 654A0004-774 LOT #1626305-1 PER DWG #141A8800 REV D, AND B-737-900 SRM 51-40-02-0G.
